| Model Number |
1221-28-044 |
| Medical Device Problem Codes |
Fracture (1260); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was suspected that the liner broke but once surgeon was into the patients hip it appeared the liner had disassociated from the cup and possibly spun as all of the tabs on the liner were sheared off.Was determined the locking mechanism was still functioning properly.The surgeon wanted thicker poly, surgeon decided to use 22.225 id vs 28 id poly.Poly was placed and seated in place and head was placed and hip reduced.Hip was stable through full rom.There was no reported loosening.There was no reported surgical delay.Doi: (b)(6) 2020; dor: (b)(6) 2022; affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.